# SDR CA090807003

- Difficulty date: July 13, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 14,959 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Part number: 1013890253
- Condition: Stuck
- Location: Fuel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FUNCTION CHECK RT FUEL SHUTOFF VALVE OPERATION STUCK HALF WAY BETWEEN OPEN AND CLOSED.  ELECTRIC MOTOR CONTINUED TO RUN.   THE PART CYCLES, PART TSN AND PART TSO IS UNKNOWN.
